# SDR N6WA2015011205

- Difficulty date: January 12, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 23,847 hours, 16,749 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX SYS FAULT 2 STATUS MSG.  FULLY OPENED PAX DOOR & PERFORMED OPERATIONS TEST IAW AMM 52-11-00.  OPERATIONS CHECKED GOOD.
